# SDR USAA2014062600008

- Difficulty date: June 25, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 1,568 hours, 578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: 0882
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,568 hours, 578 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CIDS PANEL DOOR 4L SHOWS CHECK DOOR PRESS.  SERVICED DOOR ASSIST BOTTLE CYLINDER IAW AMM 52-10-00-614-001-A.
